Hecke operators in KK-theory and the K-homology of Bianchi groups

Mesland, B. and Sengun, M.H. (2020) Hecke operators in KK-theory and the K-homology of Bianchi groups. Journal of Noncommutative Geometry, 14 (1). pp. 125-189. ISSN 1661-6952

Abstract

Metadata

Authors/Creators:
  • Mesland, B.
  • Sengun, M.H.
Copyright, Publisher and Additional Information: © 2020 EMS Publishing House. This is an author-produced version of a paper subsequently published in Journal of Noncommutative Geometry. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: KK-theory; arithmetic groups; spectral triples; harmonic analysis
Dates:
  • Published (online): 14 May 2020
  • Published: 14 May 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Nov 2016 15:23
Last Modified: 30 Jun 2020 08:34
Status: Published
Publisher: European Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.4171/JNCG/361
Related URLs:

Share / Export

Statistics